# SDR AU990147

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt & Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT OUTER WING STRINGERS NR 5 AND NR 6 LOCATED AT THE UPPER AND LOWER SKINS CRACKED AT RIB LOCATIONS.  FOUND DURING INSPECTION IAW SERVICE BULLETIN SB F50-57-019 PT2 (AD/F50/78).  PART TC:  19,548.
